Discussion in 'Mental Health Disorders' started by Spikey, Jan 23, 2009.

Thread Status:
Not open for further replies.
  1. Spikey

    Spikey Senior Member

    Perfect plan; ate some cereal to take my meds with, will wait about half an hour for the meds to be absorbed into my blood stream, then I will throw it up. Like fuck am I putting on any weight :mad:.

    No replies. Don't want any sodding replies.
  2. aki

    aki Well-Known Member

    You have to eat regularly to keep your metabolism going. If you don't eat for a significant amount of time your body thinks you're starving and will try and conserve energy, burn off less calories, so your metabolism will go slower. And you're more likely to binge if you don't eat for ages, take much longer to burn off the binged food, meaning you'll put on more weight in the end. The best way to lose weight is to eat small amounts of healthy foods, regularly, every couple of hours or so.
  3. funkyfrog

    funkyfrog Member

    Do I even need to actually comment on this for you to know what I'm going to say to you?

  4. downunder

    downunder Well-Known Member

    Just curious are the "meds" anti depressants? Because my shrink wants me to take them and I don't want to gain weight either, and I don't eat 3 meals a day anyway.
  5. Spikey

    Spikey Senior Member

    Yeah, pointless shitty Sertraline that they've put me on :mad:.
  6. soliloquise

    soliloquise Well-Known Member

    sertraline helped me loads
  7. wunderwood

    wunderwood Well-Known Member

    1/2 an hour likely isn't enough time for them to absorb. pick other times to puke, not when you take your meds.
Thread Status:
Not open for further replies.